# SDR REXA2021101100828

- Difficulty date: August 30, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: MM67036482
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG COMPARTMENT FRAME/STRINGER CLEAT AT F.S. 985.00, STR 20L IS CORRODED.	REMOVED CORRODED CLEAT FROM F.S.985, STGR 20L AND INSTALLED NEW FABRICATED CLEAT IAW CRJ 700 SRM 51-42-21-001-001-A01, 51-24-36-001-001-A01, 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
